# SDR ABXA040074

- Difficulty date: February 6, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 56,237 hours, 52,744 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619506
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 775 AFT OVERWHEEL WELL FRAME WAS CRACKED BETWEEN POINTS E AND E IN AFT OB POCKET AND CRACKED BETWEEN POINTS H AND I IN AFT IB POCKET AND CRACKED IN FORWARD IB POCKET BETWEEN FASTENERS THAT ARE LOCATED BETWEEN POINTS H AND I.   FORWARD IB POCKET CRACK EMINATES FROM OB FASTENER TOWARDS IB FASTENER APPROXIMATELY .5 INCH.  REPLACED AFT FRAME AT STA. 775 IAW EA 53400326-001-5.
